| Model Number |
AED PLUS |
| Medical Device Problem Codes |
Failure to Power Up (1476); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was verified and attributed to the main printed circuit board (pcb).The main pcb was replaced to remedy the report.The customer was sent a replacement device.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during functional testing, the device prompted a "unit failed" message and would not power up.Complainant indicated that there was no patient involvement in the reported malfunction.